# SDR AXSA783FE7/29/09

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N783FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0281
- Aircraft time: 8,289 hours, 9,624 cycles
- Engine: Pwa PT6*
- Engine time: 7,424 hours, 6,983 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Engine
- Part time: 7,424 hours, 6,983 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 8414 PVD-ACK - JUST AFTER LEVELING OFF AT 3000FT THE CHIP DETECTOR LIGHT ILLUMINATED.  THE PILOT DECLARED AN EMERGENCY AND ELECTED TO RETURN TO PVD.  THE ENGINE CONTINUED TO OPERATE NORMALLY THROUGH THE FLIGHT AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE EVALUATED BOTH CHIP DETECTORS.  THE AFT DETECTOR WAS CLEAN AND THE FORWARD CHIP DETECTOR HAD A VERY SMALL AMOUNT OF DARK IRREGULAR MAGNETIC CHIPS BRIDGING THE GAP.  THE DETECTORS WERE CLEANED AS WERE THE FINGER SCREENS AND THE OIL FILTER INSPECTED AND CHANGED.  THE AIRCRAFT WAS RAN FOR 10 MINUTES AT 80 PERCENT POWER AND ALL FILTERS WERE INSPECTED WITH NO PARTICLES OR DEBRIS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE AND WILL BE INSPECTED AGAIN IN 10HRS AND 50HRS.
